# SDR UHLA2015011300054

- Difficulty date: January 13, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,522 hours, 28,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 10 ON THE FIRST OFFICERS SIDE WAS FOUND TO BE CRACKED UNDER THE DV WINDOW. THE FRAME SECTION WAS REPLACED IAW SRM 51-40-02.
